Journal of Applied Mathematics

Note on the Choquet Integral as an Interval-Valued Aggregation Operators and Their Applications

Lee-Chae Jang

Full-text: Open access

Abstract

The concept of an interval-valued capacity is motivated by the goal to generalize a capacity, and it can be used for representing an uncertain capacity. In this paper, we define the discrete interval-valued capacities, a measure of the entropy of a discrete interval-valued capacity, and, Choquet integral with respect to a discrete interval-valued capacity. In particular, we discuss the Choquet integral as an interval-valued aggregation operator and discuss an application of them.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 154670, 13 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495045

Digital Object Identifier
doi:10.1155/2012/154670

Mathematical Reviews number (MathSciNet)
MR2880857

Zentralblatt MATH identifier
1237.26017

Citation

Jang, Lee-Chae. Note on the Choquet Integral as an Interval-Valued Aggregation Operators and Their Applications. J. Appl. Math. 2012 (2012), Article ID 154670, 13 pages. doi:10.1155/2012/154670. https://projecteuclid.org/euclid.jam/1355495045


Export citation